# SDR UIEA2019053004349

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,699 hours, 19,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS MSG. ( PERFORM PACK TEMP CONTROLLER BITE, NO CURRENT FLIGHT FAULTS NOTED PER FIM 21-51 FT 803. PERFORM OPS CHECK, NO DEFECTS NOTED. PLACED P/N 625928-2 ON ORDER WITH MCC DUE TO PREVIOUS FLT FAULT COMPRESSOR SENSOR PACK.  )
